Indonesian Journal of Combinatorics

Indonesian Journal of Combinatorics (IJC) publishes current research articles  in any area of combinatorics and graph theory such as graph labelings, optimal network problems, metric dimension, graph coloring, rainbow connection and other related topics.

IJC is published by the Indonesian Combinatorial Society (InaCombS), CGANT Research Group Universitas Jember (UNEJ), and Department of Mathematics Universitas Indonesia (UI).

All papers will be refereed in the normal manner of mathematical journals to maintain the high standards. IJC is an open access journal. Full-text access to all papers is available for free.

This journal is sponsored by Indonesian Mathematical Society (IndoMS) and Faculty of Mathematics and Natural Sciences - Institut Teknologi Bandung (ITB) Indonesia.

Indonesian Journal of Combinatorics (IJC) has been accredited by National Journal Accreditation (ARJUNA) Managed by Ministry of Research, Technology, and Higher Education, Republic Indonesia with Second Grade (Sinta 2) since 2017 to 2022 according to the decree No. 10/E/KPT/2019.


Vol 3, No 1 (2019)

Indonesian Journal of Combinatorics Volume 3 Number 1 (2019)

Table of Contents

Articles

Rikio Ichishima, Francesc A. Muntaner-Batle, Akito Oshima
PDF
1-13
Antonius Cahya Prihandoko, D. Dafik, Ika Hesti Agustin
PDF
14-23
Dalibor Froncek, O'Neill Kingston
PDF
24-33
Lyra Yulianti, Narwen Narwen, Sri Hariyani
PDF
34-40
Dina Eka Nurvazly, Jona Martinus Manulang, Kiki A. Sugeng
PDF
41-47
Johan Kok, Sudev Naduvath, Muhammad Kamran Jamil
PDF
48-62